# SDR UALA2013052203543

- Difficulty date: May 21, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 64,228 hours, 22,717 cycles
- Engine: Pwa PW2040
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Converter
- Condition: Failed
- Location: Windshield Wiper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S WINDSHIELD WIPER DOESN'T COMPLETE A FULL SWEEP AND CONTINUES TO RUN WITH SWITCH OFF. REPLACED WINDSHIELD WIPER MOTOR CONVERTER.
